# SDR MALA110255

- Difficulty date: November 24, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 8,166 hours, 5,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED THAT THE EMERGENCY EXIT SIGN IS MISSING,  IN THE ISLE BY THE EMERGENCY OVER THE WING.  RESECURED EMERGENCY EXIT SIGN AS REQUIRED.
